# SDR GTIA2018021802445

- Difficulty date: February 18, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 18,540 hours, 8,552 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEAD F/A REPORTED A FUMES DURING SHORT FINAL.  A METALLIC, CHEMICAL ODOR  WHICH PERSISTED UNTIL ARRIVAL AT GATE. PERFORMED ENGINE RUN 1 & 2 , ISOLATED PACK 1 & 2, HOT & COLD AND FOUND NO FAULT OR NO SMELL. IAW TSM 05-50-00-810-831-A.  ACFT OK TO RETURN TO SERVICE.
